Latest posts

Forum Statistics

Threads
25,788
Posts
506,623
Members
27,905
Latest Member
618westy
What's New?

Propranolol — Question

testboner

testboner

VIP Member
Oct 10, 2010
1,049
1,082
Was using propanolol (Inderal) in the past where there was one incident that i dont know how there is abnormal heart beat and doctor prescribed it to me, was on a short period of time then it recover and i stop using.

mind that i know what would you be using it for? to threat hypertension/bp / abnormal heart rate or others?

would the hypertension / high bp just caused by cycle stack or you already have high bp before that?

HR and increased sense of anxiety.
HR has been quite high as long as I can remember through my life. And so far as anxiety, it’s become noticeably elevated over the past several years.
So far as cycle/ped use, I’ve used peds for so many years (35+) that I have an experienced grasp on recognizing subtleties of what’s directly related to those at various doses (and compounds), and what’s outside the scope of them.
 
M

Massive G

VIP Member
Apr 10, 2020
305
249
A cardiologist put me on coreg years ago. I didn't realize how badly it had held me back energy and heart wise. I ran out of name brand and refused generic. After it wore off large rebound effect of sky high BP I felt like I was 20 again. My heart rate was in the 30s when I slept and resting of 45. When I came off it was 50 which was normal for me.
 
Warhead14

Warhead14

TID Board Of Directors
Jul 23, 2011
1,066
599
I use atenolol when upping my TRT. Its same thing really. It helps me sleep and keeps my heart rate down. BUT it will make me depressed eventually so I come off. And I take only like 5mg.
 
testboner

testboner

VIP Member
Oct 10, 2010
1,049
1,082
A cardiologist put me on coreg years ago. I didn't realize how badly it had held me back energy and heart wise. I ran out of name brand and refused generic. After it wore off large rebound effect of sky high BP I felt like I was 20 again. My heart rate was in the 30s when I slept and resting of 45. When I came off it was 50 which was normal for me.

It doesn’t sound like there was any real reason for you to be put on it in the first place.
 
M

Massive G

VIP Member
Apr 10, 2020
305
249
It doesn’t sound like there was any real reason for you to be put on it in the first place.
There wasn't you are correct. I was hospitalized for atrial fib event and they shocked my heart to get in rhythm put me on a ton of meds including Coumadin. Luckily after another non related event another cardiologist took me off the Coumadin and lowered my dose of coreg. I did notice it took me forever to get my heart rate up of course and felt like I had an elephant on my chest holding me back however no issues at all with heavy training. I do have high blood pressure and am on Altace and Cardura. Alternatively, I never had any ED issues with the coreg and know a few other guys who hard-core lift and they have not either. It's probably more related to those who are inactive and or have more serious heart issues.
 
Stickler

Stickler

VIP Member
Oct 28, 2010
133
79
That sounds a bit like a negative — yet could be of benefit as well, especially these days with societal / world conditions in general.
Once I started ADHD meds, it helps level that attitude out.. but still other than removing the anxiety it was prescribed for, being just a shell with no emotions is not what I was looking for.

I'll take it if I need it though, it is what it is.
 
rosoo

rosoo

Member
Apr 25, 2022
54
22
HR and increased sense of anxiety.
HR has been quite high as long as I can remember through my life. And so far as anxiety, it’s become noticeably elevated over the past several years.
So far as cycle/ped use, I’ve used peds for so many years (35+) that I have an experienced grasp on recognizing subtleties of what’s directly related to those at various doses (and compounds), and what’s outside the scope of them.
sorry to hear that... i would suggest you discuss with your medical practitioner to see if you can add magnesium glycinate daily to help out.

as since i started to add magnesium glycinate into my daily diet with or without using PEDs, my BP went normal and also anxiety is less noticeable especially when on peds (when i am anxious, i double or triple up the dose of magnesium glycinate, according to my med practitioner, hardly we can get into any trouble if we take more, except the calmness and low bp)

from what i know magnesium glycinate does not have drug reaction with propranolol :)

do not take magnesium oxide as that is more for treating constipation and will not help with lowering down bp nor anxiety..
 
testboner

testboner

VIP Member
Oct 10, 2010
1,049
1,082
sorry to hear that... i would suggest you discuss with your medical practitioner to see if you can add magnesium glycinate daily to help out.

as since i started to add magnesium glycinate into my daily diet with or without using PEDs, my BP went normal and also anxiety is less noticeable especially when on peds (when i am anxious, i double or triple up the dose of magnesium glycinate, according to my med practitioner, hardly we can get into any trouble if we take more, except the calmness and low bp)

from what i know magnesium glycinate does not have drug reaction with propranolol :)

do not take magnesium oxide as that is more for treating constipation and will not help with lowering down bp nor anxiety..

I appreciate the advice. Potassium is generally most notable for improving blood pressure.
Update on my issues are significantly improved. Lisinopril and metoprolol. Both working very well for my numerous particulars. Doing good.
 
Who is viewing this thread?

There are currently 0 members watching this topic

Top